MathSciNet Relay Station
MathSciNet bibliographic data
MR1729449 (2000m:37007) 37A35 (28D20 37B15)
Park, Kyewon Koh On directional entropy functions. Israel J. Math. 113 (1999), 243–267.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement